# SDR SWIA2021062859028

- Difficulty date: April 8, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR 25L HAS CORROSION BTWEEN FS319 TO FS333.     (C-CHECK RO 6/22/2021)    CORROSION DAMAGE ON STGR 25L BETWEEN FS319.00 AND FS333.00 IS A NO DAMAGE ALLOWED AREA, FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-21-03-101-002-A04. REMOVED AND INSTALLED NEW STGR 25L FROM FS280.00 TO FS333.00 REF. CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 51-42-21-001-001-A01 AND DWG SH670-31630 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY, PRESSURE CHECKS GOOD.
